# SDR ASAA2020122533767

- Difficulty date: December 25, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 37,424 hours, 10,830 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Part serial: DM009160P
- Condition: Faulty
- Location: Nr 1 Eng Fan
- Part time: 37,422 hours, 10,829 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010.  NR 1 ENGINE, BLADE NR 1 FAILED BLADE ROOT ULTRASONIC INSPECTION, PER SBCFM56-7B-72-1033-1.  REQUIRES BLADE AND BLADE PAIR CHANGE.  GROUNDED-YES.  REMOVED AND REPLACED THE FAN BLADES NR 1 AND NR 13 ON NR 1 ENGINE, REF T/C 78472010.
